# SDR AALA20160627005

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 54,484 hours, 26,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CANT FRAME AT FUSELAGE STA 1510 IS WORN FROM TAIL CONE RUBBING.  REPAIRED FRAME IAW SRM 51-70-05, FIGURE 1, EA 261574 AND EA 261591.
